Alert archive / New York / Coastal Flood Statements in 2011
Coastal Flood Statement 12, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Jun 12, 2011, 2:49 PM EDT for Kings County, Nassau County, Queens County, New York. It took effect at Jun 12, 2011, 3:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2011, 2:49 PM EDT (18:49 UTC)
- In effect from
- Jun 12, 2011, 3:00 PM EDT
- Expired
- Jun 12, 2011, 10:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS New York, NY
Counties Kings County, NY, Nassau County, NY, Queens County, NY
The radar
The Brookhaven radar (KOKX), 81 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.8 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 410 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
730 WHUS41 KOKX 121849 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 249 PM EDT SUN JUN 12 2011 ...LOCALIZED MINOR COASTAL FLOODING POSSIBLE ALONG THE BAYS OF NASSAU COUNTY AND SOUTH SHORE BAYS OF QUEENS AND BROOKLYN AROUND HIDE TIDE LATE THIS AFTERNOON AND EARLY THIS EVENING... NYZ075-177>179-130200- /O.NEW.KOKX.CF.S.0012.110612T1900Z-110613T0200Z/ KINGS (BROOKLYN)-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 249 PM EDT SUN JUN 12 2011 * LOCATIONS...THE BAYS OF NASSAU COUNTY...AND SOUTHERN QUEENS AND BROOKLYN. * TIDAL DEPARTURES...A COMBINATION OF HIGH ASTRONOMICAL TIDES AND PERSISTENT EASTERLY FLOW WILL YIELD TIDAL DEPARTURES OF 1 TO 1.5 FT ABOVE NORMAL ALONG THE SOUTH SHORE BAYS OF WESTERN LONG ISLAND...AND OF 1.5 TO 2 FT ALONG THE NORTH SHORE OF NASSAU COUNTY. * TIMING...AROUND THE TIME OF HIGH TIDE LATE THIS AFTERNOON AND EARLY THIS EVENING. * IMPACTS...LOCALIZED LOCATIONS COULD JUST TOUCH OR SLIGHTLY EXCEED MINOR COASTAL FLOOD BENCHMARKS AROUND THE TIME OF HIGH TIDE. $$ MALOIT
2 follow-up statements
133 WHUS41 KOKX 122355 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 755 PM EDT SUN JUN 12 2011 ...LOCALIZED MINOR COASTAL FLOODING POSSIBLE ALONG THE BAYS OF NORTHERN NASSAU COUNTY EARLY THIS EVENING... NYZ075-178-179-130100- /O.CAN.KOKX.CF.S.0012.000000T0000Z-110613T0200Z/ KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU- 755 PM EDT SUN JUN 12 2011 THE ADVISORY IS CANCELLED AS TIDAL LEVELS ROSE TO NEAR MINOR COASTAL FLOODING BENCHMARKS ALONG PORTIONS OF THE SOUTH SHORE BAYS AND ARE NOW RECEDING. $$ NYZ177-130200- /O.CON.KOKX.CF.S.0012.000000T0000Z-110613T0200Z/ NORTHERN NASSAU- 755 PM EDT SUN JUN 12 2011 * LOCATIONS...THE BAYS OF NORTHERN NASSAU COUNTY. * TIDAL DEPARTURES...1 TO 1.5 FT ABOVE NORMAL. * TIMING...AROUND THE TIME OF HIGH TIDE EARLY THIS EVENING. * IMPACTS...LOCALIZED LOCATIONS COULD JUST TOUCH MINOR COASTAL FLOOD BENCHMARKS AROUND THE TIME OF HIGH TIDE. $$
888 WHUS41 KOKX 130141 CFWOKX URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 941 PM EDT SUN JUN 12 2011 NYZ177-130245- /O.EXP.KOKX.CF.S.0012.000000T0000Z-110613T0200Z/ NORTHERN NASSAU- 941 PM EDT SUN JUN 12 2011 TIDAL LEVELS ROSE TO NEAR MINOR COASTAL FLOODING BENCHMARKS THIS EVENING. THE COASTAL FLOOD STATEMENT WILL BE ALLOWED TO EXPIRE AT 10 PM AS WATER LEVELS ARE RECEDING AND EXPECTED TO FALL BELOW MINOR COASTAL FLOODING LEVELS SHORTLY. $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Jun 12, 1:50 PM EDT, 59 minutes earlier.
Area forecast discussion, Jun 12, 1:50 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
150 PM EDT SUN JUN 12 2011
.SYNOPSIS...
A STATIONARY FRONT WILL REMAIN WEST AND SOUTH OF THE AREA...WITH
WAVES OF LOW PRESSURE RIDING ALONG IT INTO THIS EVENING. AN
OCCLUDED FRONT WILL MOVE THROUGH THE REGION LATE TONIGHT. A
SERIES OF WEAK BOUNDARIES MAY IMPACT THE REGION MONDAY AND
TUESDAY. HIGH PRESSURE BUILDS INTO THE REGION WEDNESDAY. LOW
PRESSURE WILL APPROACH FROM THE WEST LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1630Z UPDATE...DAMMING HIGH STILL HOLDING STRONG...AS A RESULT
EVEN MORE CONFIDENT IN WARM FRONT CURRENTLY STRETCHING FROM CAPE
MAY NEW JERSEY ON UP INTO EASTERN PA...AND ENE INTO THE
ATLANTIC...TO STAY TO OUR W/S THROUGH THE REMAINDER OF TODAY.
BASED ON THIS...AND LATEST TRENDS IN THE OBSERVATIONS...HAVE
TWEAKED HIGHS DOWNWARD ANOTHER COUPLE OF DEGREES...FAIRLY
CONSISTENT WITH A BLEND OF 12Z NAM 2-METER
TEMPERATURES...LAV...AND 12Z MET GUIDANCE.
LATEST GUIDANCE ALSO HANDLING FAIRLY WELL ON GOING PRECIPITATION
(THOUGH NAM IS SLIGHTLY OVERDONE IN AREAL EXTENT)...SO HAVE
UPDATED POPS WITH BLEND OF LATEST HRRR...SREF...AND NAM 3 HOURLY
POPS. WOULD EXPECT THE SE 1/2 OF THE CWA TO BE BASICALLY DRY
THROUGH MOST OF THE AFTERNOON...AND SHRA W/EMBEDDED TSRA TO MOVE
INTO NW ZONES FROM UPSTATE NY/NE PA BY MID TO LATE AFTERNOON.
WITH WARM FRONT STAYING TO OUR W/S...MOST OF THE CONVECTION WILL
BE ELEVATED IN NATURE. 12Z NAM AND LATEST LAPS REGIONAL ANALYSIS
SUPPORTS THIS IDEA WITH AT MOST 20 J/KG OF CAPE FORECAST OVER
INTERIOR ZONES AND NONE OVER COASTAL ZONES...BUT DOES HAVE SUB
ZERO SHOWALTER INDICES OVER THE INTERIOR...ESPECIALLY LOWER HUDSON
VALLEY/NE NJ LATER THIS AFTERNOON. WITH LITTLE EXPECTATION OF
SURFACE BASED CONVECTION OVER THE AREA...THE RISK OF SEVERE
WEATHER IS EXTREMELY LOW.
HOWEVER...IN THE UNLIKELY EVENT THE WARM FRONT DOES PUSH INTO
WESTERN ZONES...AND THERE IS SOME BREAKS IN THE CLOUDS...THEN
SURFACE BASED CONVECTION WOULD BE POSSIBLE...AND SO WOULD THE
POTENTIAL FOR SEVERE WEATHER.
REGARDLESS OF WHETHER CONVECTION IS SURFACE OR ELEVATED IN
NATURE...WITH PRECIPITABLE WATERS AROUND 1.25 TO 1.5
INCHES...LOCALLY HEAVY RAINFALL IS POSSIBLE IN ANY STRONGER
CONVECTION.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
UPDATED POPS FOR TONIGHT BASED ON LATEST GUIDANCE WITH A BLEND OF
SREF AND NAM 3 HR POPS BASED ON HOW WELL THEY SAME TO BE CAPTURING
CURRENT TRENDS...AND DEALING CORRECTLY WITH EXPECTED EVOLUTION OF
THE DAMMING HIGH AND THE STATIONARY FRONT TO THE W/S AND THE
OCCLUDED FRONT THAT WILL TRACK THROUGH TONIGHT.
A CONSENSUS EXISTS THAT ANOTHER LOW PRESSURE WAVE DEVELOPS ALONG
THE POINT OF OCCLUSION THIS EVENING...LIKELY JUST TO THE S OF
NYC...THEN TRACKS TO OUR S TONIGHT. STILL HAVE THE THREAT OF
ELEVATED CONVECTION THROUGH THE EVENING HOURS.
FOR MONDAY AND TUESDAY...BROAD HIGH PRESSURE SETTLES INTO THE
GREAT LAKES BUT ALOFT A CLOSED UPPER LEVEL LOW WILL HOVER IN THE
NORTHEAST. THIS WILL RESULT IN GREATER COVERAGE OF CLOUDS DURING
THIS TIME FRAME AND A SLIGHT CHANCE OF SHOWERS ON MONDAY. FOR
MONDAY NIGHT AND TUESDAY...VORTICITY MAXIMA MOVE THROUGH THE
REGION WITH THE CLOSER PROXIMITY OF THE UPPER LEVEL LOW. THIS
WOULD ALSO RESULT IN SOME HIGHER MUCAPE VALUES STILL ON THE LOW
SIDE WITH AT MOST SEVERAL HUNDRED J/KG...SO WILL JUST HAVE SLIGHT
CHANCE THUNDERSTORMS FOR TUESDAY WITH THE DIURNAL HEATING OF THE DAY.
WITH THE UPPER LEVEL LOW TO THE EAST OF THE REGION ON
WEDNESDAY...ANY CHANCES FOR SHOWERS SHOULD DROP ALL TOGETHER WITH
DRIER AND A MORE STABLE ATMOSPHERE IN PLACE. THE SUBSIDENCE OF THE
HIGH FROM THE GREAT LAKES WILL START TO BE FELT IN THE REGION WITH
NEGATIVE VORTICITY ADVECTION ALOFT.
CONCERNING TEMPERATURES...NEAR NORMAL AT NIGHT AND HIGHS NEAR
NORMAL MONDAY...COOLER THAN NORMAL TUESDAY WITH GREATER PRESENCE
OF CLOUDS AND LESS OF A MIXING HEIGHT. WARMER WEDNESDAY WITH TEMPS
A LITTLE ABOVE NORMAL WITH MORE SUBSIDENCE AND BETTER MIXING.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
UNCERTAINTY DEVELOPS IN THE FORECAST LATE THIS WEEK AS ECMWF/GFS
DIVERGE NOTABLY. GENERAL SYNOPTIC SCENARIO SHOWS LOW PRESSURE
MOVING OUT OF THE MIDWEST...WITH GFS TAKING A STRONGER LOW
DIRECTLY TOWARDS THE REGION AND THE ECMWF BRINGING A SLIGHTLY
WEAKER SYSTEM TOWARDS THE GREAT LAKES. SLIGHT CHANCE TO CHANCE
POPS IN THE FORECAST FOR POSSIBLE SHOWERS/TSTMS. TEMPERATURES
AROUND NORMAL.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
CURRENT SAT IMG SHOWING A POSSIBLE BREAK IN THE CLOUDS IN/AROUND
THE KNYC AREA. CIGS COULD BRIEFLY LIFT TO VFR THERE THROUGH 20Z.
OTHERWISE...MVFR TO IFR CIGS CONTINUE THROUGHOUT THE TERMINALS.
COLD FRONT APPROACHES TONIGHT...AND SCT SHRA/TSRA COULD IMPACT THE
TERMINALS...MAINLY THIS EVENING. LATEST MODELS SEEM TO PUSH THE
START TIME FOR CONVECTION BACK TO AFTER 00Z...AND LATEST TAFS WILL
REFLECT THAT. KSWF COULD START TO HAVE IMPACTS FROM TSRA A BIT
EARLIER...AND WILL COVER THIS WITH VCTS FOR THE AFTERNOON HOURS.
BY THE TIME CONVECTION MAKES ITS WAY EAST...THINK KISP/KGON COULD
BE SPARED FROM CONVECTION...AS THE BULK OF THE ENERGY WOULD BE
LOST BY THEN. WILL NOT INCLUDE CB GROUPS FOR THOSE TAFS.
OTHERWISE...IFR CIGS DEVELOP AGAIN TONIGHT AFTER PASSAGE OF COLD
FRONT. FLOW BEHIND THE FRONT WILL TURN NORTH...BUT WIND SPEEDS
WILL GENERALLY BE 7 KT OR LESS...AND WOULD NOT BE STRONG ENOUGH TO
SCATTER OUT THE LOW LEVEL MOISTURE IN THE ATMOSPHERE.
CIGS GRADUALLY IMPROVE TO VFR MON MORNING. NORTH WINDS 5-10 KT
EXPECTED.
OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...
MON AFTERNOON...ANY SUB-VFR TERMINALS IMPROVE TO VFR EARLY.
MON NIGHT...GENERALLY VFR.
TUE...SUB-VFR POSSIBLE IN SHRA/TSRA.
WED-THU...VFR
FRI...SUB-VFR POSSIBLE IN RA/SCT TSRA.
&&
.MARINE...
1630Z UPDATE...MAIN UPDATE WAS TO CHANGE POPS AS OUTLINED IN THE
NEAR/SHORT TERM SECTIONS OF THE AFD FOR THIS AFTERNOON AND
TONIGHT. SEAS HOLDING ON AT 5 FT AT 44017/44025 SO WILL MAINTAIN
SCA AS IS THROUGH AT LEAST THE NEXT FORECAST ISSUANCE.
AN EASTERLY FLOW WILL CONTINUE ACROSS THE FORECAST
WATERS INTO THIS MORNING. WINDS WILL THEN SUBSIDE AND SHIFT MORE
TO THE NORTH AS A WAVE OF LOW PRESSURE DEVELOPS ON AN OCCLUDED
FRONT AND SLIDES SOUTH OF LONG ISLAND. A WARM FRONT IN THE
VICINITY OF THE OCEAN WATERS MAY REMAIN TO THE SOUTH AS THE WAVE
OF LOW PRESSURE MOVES ALONG THE FRONTAL BOUNDARY. WINDS AND GUSTS
WILL REMAIN BELOW SMALL CRAFT LEVELS TODAY. HOWEVER...SEAS ON THE
OCEAN WATERS EAST OF FIRE ISLAND MAY REMAIN ABOVE 5 FT UNTIL LATE
THIS AFTERNOON...WITH THE COMBINATION OF THE EASTERLY WINDS AND A
CONTRIBUTION FROM SOUTH TO SOUTHEAST SWELL. SO...THE SMALL CRAFT
FOR HAZARDOUS SEAS IS EXTENDED UNTIL 500 PM.
ANOTHER WAVE OF LOW PRESSURE DEVELOPS OFF THE NORTHERN NEW JERSEY
COAST AND TRACKS SOUTH OF LONG ISLAND THIS EVENING. THIS WILL BRING
A COLD FRONT ACROSS THE WATERS BY LATE TONIGHT. SHOWERS AND
ISOLATED THUNDERSTORMS WILL BE POSSIBLE WITH THE PASSAGE OF THE
FRONT.
GUIDANCE SEAS ARE REASONABLE AND WERE FOLLOWED THROUGH WEDNESDAY.
AFTER LATE THIS AFTERNOON WINDS AND SEAS ARE EXPECTED TO REMAIN
BELOW SMALL CRAFT LEVELS ON THE FORECAST WATERS UNTIL LATE IN THE
WEEK. THEN ANOTHER FRONTAL SYSTEM APPROACHES FROM THE WEST AND GUSTS
MAY APPROACH SMALL CRAFT LEVELS.
&&
.HYDROLOGY...
AREAL AVERAGE QPF THROUGH TONIGHT WILL BE AROUND 1/4 INCH OR LESS
WITH LOCALLY HIGHER AMOUNTS POSSIBLE IN CONVECTION. MINOR
FLOODING IS POSSIBLE OVER URBAN AND POOR DRAINAGE AREAS WITH
CONVECTION AND HEAVY RAIN.
&&
.TIDES/COASTAL FLOODING...
WITH THE APPROACH OF A FULL MOON JUNE 15 ASTRONOMICAL TIDES ARE
SLOWLY INCREASING. AN EASTERLY FLOW HAS PUSHED TIDES 1 FOOT TO 1 1/2
FEET ABOVE THE ASTRONOMICAL TIDES THIS MORNING. HOWEVER...WINDS
WILL BE DIMINISHING AND BECOMING NORTHERLY DURING TODAY. A SMALL
CONTRIBUTION OF A SOUTHEASTERLY SWELL WILL HELP TO KEEP WATER IN
THE BACK BAYS OF SOUTHERLY LONG ISLAND. FOR THE EVENING HIGH TIDE
CYCLE ALONG THE SOUTH SHORE EARLY THIS EVENING...TIDES WILL
APPROACH MINOR TIDAL FLOODING BENCHMARKS. IN THE WESTERN SOUND
HIGH TIDE WILL OCCUR MID TO LATE EVENING AND TIDAL FLOODING IS NOT
EXPECTED IN THE WESTERN SOUND. WILL CONTINUE TO MONITOR...AND IF
TRENDS HOLD...WILL LIKELY ISSUE A COASTAL FLOOD STATEMENT FOR THE
SOUTH SHORE BAYS OF LONG ISLAND/NYC THIS AFTERNOON.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM EDT THIS
AFTERNOON FOR ANZ350-353.
&&
SYNOPSIS...MALOIT/JM
NEAR TERM...MALOIT
SHORT TERM...MALOIT/JM
LONG TERM...
AVIATION...MPS
MARINE...MALOIT/MET
HYDROLOGY...JM
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jun 12, 5:15 AM EDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 515 AM EDT SUN JUN 12 2011 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-130915- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 515 AM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-130915- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 515 AM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:57 PM EDT | Small Craft Advisory for Hazardous Seas | OKX | 17 hr |
Nearby
Coastal Flood Statements in New York, 2011Every coastal flood statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.